# SDR MASA200700216

- Difficulty date: April 18, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 22,767 hours, 17,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2923 BFL.  LEFT MID EXTERIOR EMERGENCY LIGHT INOP.  MX RELAMPED EMERGENCY LIGHT.
